| Model Number |
5532-G-613 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cellulitis (1768); Unspecified Infection (1930)
| Date of Event |
08/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported by the sales rep that revision required to change of tkr insert due to infection, suspected infection cellulitis occur from the ankle.
Event or Problem Description
It was reported by the sales rep that revision required to change of tkr insert due to infection, suspected infection cellulitis occur from the ankle.Update: patient has been revised on (b)(6) 2022.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon prim tib baseplate - cemented; cat#: 5520-b-600; lot#: jxb6a.Triathlon ps fem component, cemented; cat#: 5515-f-502; lot#: ay94xa.Triathlon symmetric x3 patella; cat#: 5550-g-319-e; lot#: jde7.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: insufficient information was provided to support a medical review.Product history review: review of the device history records indicate 24 devices were manufactured and accepted into final stock on 27 february 2018 with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.